Stability analysis of discrete recurrence equations of Volterra type with degenerate kernels

M. R. Crisci, Zdzislaw Jackiewicz, E. Russo, A. Vecchio

Research output: Contribution to journalArticle

15 Citations (Scopus)

Abstract

Stability criteria are derived for difference equations of Volterra type with degenerate kernels. The main tool in this analysis is the use of the new representation formula which allows us to express the solution of discrete Volterra equation with degenerate kernel in terms of the fundamental matrix of the corresponding first-order system of the difference equations.

Original languageEnglish (US)
Pages (from-to)49-62
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume162
Issue number1
DOIs
StatePublished - Nov 15 1991

Fingerprint

Degenerate Kernel
Recurrence Equations
Difference equations
Discrete Equations
Volterra
Difference equation
Stability Analysis
Fundamental Matrix
Volterra Equation
Representation Formula
First-order System
Stability criteria
Stability Criteria
Express

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Stability analysis of discrete recurrence equations of Volterra type with degenerate kernels. / Crisci, M. R.; Jackiewicz, Zdzislaw; Russo, E.; Vecchio, A.

In: Journal of Mathematical Analysis and Applications, Vol. 162, No. 1, 15.11.1991, p. 49-62.

Research output: Contribution to journalArticle

@article{dbcdc89ecb714ac39b0c9ec0f03d6ce1,
title = "Stability analysis of discrete recurrence equations of Volterra type with degenerate kernels",
abstract = "Stability criteria are derived for difference equations of Volterra type with degenerate kernels. The main tool in this analysis is the use of the new representation formula which allows us to express the solution of discrete Volterra equation with degenerate kernel in terms of the fundamental matrix of the corresponding first-order system of the difference equations.",
author = "Crisci, {M. R.} and Zdzislaw Jackiewicz and E. Russo and A. Vecchio",
year = "1991",
month = "11",
day = "15",
doi = "10.1016/0022-247X(91)90177-2",
language = "English (US)",
volume = "162",
pages = "49--62",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Stability analysis of discrete recurrence equations of Volterra type with degenerate kernels

AU - Crisci, M. R.

AU - Jackiewicz, Zdzislaw

AU - Russo, E.

AU - Vecchio, A.

PY - 1991/11/15

Y1 - 1991/11/15

N2 - Stability criteria are derived for difference equations of Volterra type with degenerate kernels. The main tool in this analysis is the use of the new representation formula which allows us to express the solution of discrete Volterra equation with degenerate kernel in terms of the fundamental matrix of the corresponding first-order system of the difference equations.

AB - Stability criteria are derived for difference equations of Volterra type with degenerate kernels. The main tool in this analysis is the use of the new representation formula which allows us to express the solution of discrete Volterra equation with degenerate kernel in terms of the fundamental matrix of the corresponding first-order system of the difference equations.

UR - http://www.scopus.com/inward/record.url?scp=0002708328&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0002708328&partnerID=8YFLogxK

U2 - 10.1016/0022-247X(91)90177-2

DO - 10.1016/0022-247X(91)90177-2

M3 - Article

AN - SCOPUS:0002708328

VL - 162

SP - 49

EP - 62

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -